Kinetic Ising model: some exact solutions

Bosco, E. ; Rangarajan, S. K. (1982) Kinetic Ising model: some exact solutions Physics Letters A, 88 (7). pp. 375-378. ISSN 0375-9601

Full text not available from this repository.

Official URL:

Related URL:


Exact expressions for the response functions of kinetic Ising models are reported. These results valid for magnetisation in one dimension are based on a general formalism that yield the earlier results of Glauber and Kimball as special cases.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:81253
Deposited On:04 Feb 2012 12:05
Last Modified:04 Feb 2012 12:05

Repository Staff Only: item control page